# SDR DALA2023070505428

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,750 hours, 32,698 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 L1 ENTRY DOOR LIGHT WILL NOT EXTINGUISH WHEN IN DISARMED POSITION. CORRECTED ACTION: CYCLED SWITCH, LIGHT EXTINGUISHED, CKS GOOD REF B7T7 AMM 33-41. (4408240)
